MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS O WOUND PROTECTOR-RETRACTOR; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES ALEXIS O WOUND PROTECTOR-RETRACTOR; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8405
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: alexis retractor tore in use.Clear film detached from green ring.Removed from abdomen.Retained for inspection.Intervention: removed from abdomen.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the inner ring separating from the sheath.Based on the condition of the returned unit and the description of the event, it is likely that the sheath was not properly heat sealed to the ring during manufacturing, causing a weak or incomplete film-to-ring seal.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description

Brand Name
ALEXIS O WOUND PROTECTOR-RETRACTOR
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22986530
Report Number2027111-2025-00743
Device Sequence Number15767095
Product Code KGW
UDI-Device Identifier00607915127190
UDI-Public(01)00607915127190
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC8405
Device Catalogue Number101477684
Device Lot Number1536359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown